UNIGE document Scientific Article
previous document  unige:12771  next document
add to browser collection
Title

Approximately Inner and Centrally Free Commuting Squares of Type II1 Factors and Their Classification

Author
Published in Journal of Functional Analysis. 1996, vol. 142, no. 2, p. 296 - 336
Identifiers
Full text
Structures
Citation
(ISO format)
CECCHERINI, Tullio. Approximately Inner and Centrally Free Commuting Squares of Type II1 Factors and Their Classification. In: Journal of Functional Analysis, 1996, vol. 142, n° 2, p. 296 - 336. https://archive-ouverte.unige.ch/unige:12771

175 hits

0 download

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :